# SDR QXEA0100093

- Difficulty date: February 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,081 hours, 49,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- COCKPIT EMERGENCY LIGHT INOPERATIVE WHEN CONTROL SWITCH IS ON POSITION.  INTERMITTENTLY ILLUMINATED ON WHEN SWITCH IN ARM OR OFF POSITION.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.
